Menü Kapat

Case Report

Haloperidol decanoate-induced acneiform eruption: A case report

Ihsan Aksoy, Mehmet Hamdi Orum

   

Abstract
Haloperidol decanoate is a depot preparation of haloperidol, which may rarely cause dermatological side effects among other commonly seen side effects. A PubMed search did not reveal any report of acneiform drug eruption associated with haloperidol decanoate in English literature, although it is listed as a side effect by the manufacturer. We report a case of bipolar disorder patient with manic episode who developed acneiform lesions after treatment with haloperidol decanoate 300 mg for psychotic symptoms, and it subsided two weeks of injection of the drug.

Key words: Acneiform eruption, bipolar disorder, drug side effect, female, haloperidol decanoate

Med-Science. 2018; 7(3): 707-8

 
 
Medicine Science Vol:7 Issue:3 Year:2018 PP:469-723
Posted in Vol: 7 Issue: 3 Year: 2018 September pp: 469-723

Related Posts

%d blogcu bunu beğendi: